American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George Csordas, Timothy S. Norfolk and Richard S. Varga. The Riemann hypothesis and the Tur\'an inequalities . Trans. Amer. Math. Soc. 296 (1986) 521-541. MR 846596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Craven and George Csordas. The Gauss-Lucas theorem and Jensen polynomials . Trans. Amer. Math. Soc. 278 (1983) 415-429. MR 697085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. J. Schoenberg. On the zeros of successive derivatives of integral functions . Trans. Amer. Math. Soc. 40 (1936) 12-23. MR 1501863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. D. Carmichael, W. T. Martin and M. T. Bird. On a classification of integral functions by means of certain invariant point properties . Trans. Amer. Math. Soc. 40 (1936) 462-473. MR 1501885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. D. Carmichael. Systems of linear difference equations and expansions in series of exponential functions . Trans. Amer. Math. Soc. 35 (1933) 1-28. MR 1501670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1